MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM TOXOPLASMA IGG (TOXO G); ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM TOXOPLASMA IGG (TOXO G); ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Model Number N/A
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer obtained repeat reactive (positive) atellica im toxoplasma igg (toxo g) results for a patient that were discordant relative to alternate method test result and the patient's clinical presentation and an historical result.The customer obtained an initial positive atellica im toxo g result on a sample (b)(6) from the patient on (b)(6) 2025.Retesting was performed and also resulted positive (n=2).A new sample (b)(6) was drawn from the same patient on the next day (b)(6) 2025, and the result was positive.The customer sent one of the samples to another lab for alternate method testing, which resulted non-reactive (negative).This result was accepted as correct as it was consistent with the patient's clinical presentation and historical result.There are no allegations of patient or user intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
The ous customer obtained repeat reactive (positive) atellica im toxoplasma igg (toxo g) results for a patient that were discordant relative to alternate method test result and the patient's clinical presentation and an historical result.The customer obtained an initial positive atellica im toxo g result on a sample (b)(6) from the patient on (b)(6) 2025.Retesting was performed and also resulted positive (n=2).A new sample (b)(6) was drawn from the same patient on the next day (b)(6) 2025, and the result was positive.The customer sent one of the samples to another lab for alternate method testing, which resulted non-reactive (negative).This result was accepted as correct as it was consistent with the patient's clinical presentation and historical result.There are no allegations of patient or user intervention or adverse health consequences due to the event.It was noted that the patient was negative for toxoplasma igm.The atellica im toxo g instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.Note: this report is for the discordant result obtained on (b)(6) 2025.A separate report is submitted for the discordant results obtained (b)(6) 2025.

Brand Name
ATELLICA IM TOXOPLASMA IGG (TOXO G)
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key24225797
Report Number1219913-2026-00029
Device Sequence Number9265805
Product Code LGD
UDI-Device Identifier00630414600123
UDI-Public(01)00630414600123(10)53871298(17)260616
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K012183
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2026
Device Model NumberN/A
Device Catalogue Number10995699
Device Lot Number53871298
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age26 YR
Patient SexFemale